# SDR 29GA2014052700001

- Difficulty date: May 27, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 34,435 hours, 42,622 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 1016400113
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SPAR CAP CRACKED ON VERTICAL STABILIZER.  REPAIRED LEFT SPAR CAP IAW FR-CO-102455 REV 1.
